# SDR 7C7A2019060300506

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 42,027 hours, 45,672 cycles
- System (JASC): 3300 · Lighting System
- Part: Control Panel
- Part number: 82410221013
- Part serial: 283739
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, GALLEY LIGHT, F/A PANEL LIGHTS, LIQUID WARMER LIGHTS FLICKERING INTERMITTENTLY.
